# SDR AALA202310236695

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737823
- Aircraft serial: 44450
- Aircraft time: 10,896 hours, 4,127 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT HAND LAVATORY DOOR HARD TO OPEN AND CLOSE. ACCOMPLISHED AFT LEFT LAVATORY DOOR HINGE LUBRICATION. FUNCTIONAL CHECK GOOD. PER AFMM 20-14-1.
